# SDR 98ZZZM78

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Service Valve
- Part number: 1013880083
- Condition: Shorted
- Location: Lt Wing
- Part time: 5,405 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILS TO RETRACT.  REPLACED GEAR SERVICE VALVE, OPS CHECK GOOD.  (M)
